# SDR AALA200800790

- Difficulty date: April 1, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N70054
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 461
- Aircraft time: 51,866 hours
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T618/01APR SDQ TO JFK - NUMBER ONE ENGINE INTEGRATED DRIVE GENERATOR FAULTED.  LANDED MIA WITHOUT INCIDENT.  REPLACED NUMBER ONE ENGINE INTEGRATED DRIVE GENERATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
